# SDR VNAA2025120311102

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 23,209 hours, 20,395 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Condition: Blown
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MLG TIRES BLOWN ON TAXI. / RH IB TIRE + WHEEL ASSY REMOVED AND REPLACED IAW CRJ 900 AMM 32-41-01-000/400-801-A01-PSA
